Alert archive / Maryland / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2011, 10:06 PM EDT for Cecil County, Kent County, Maryland. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 10:06 PM EDT (02:06 UTC)
- Expired
- Jun 5, 2011, 11:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cecil County, MD, Kent County, MD
The radar
The Dover AFB radar (KDOX), 99 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WWUS81 KPHI 060206
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SUN JUN 5 2011
MDZ008-012-015-PAZ067-060300-
CECIL MD-CHESTER PA-KENT MD-QUEEN ANNE'S MD-
1006 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...KENT AND QUEEN
ANNE'S COUNTIES...
AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF ELKTON...MOVING SOUTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR WEST NOTTINGHAM...RISING SUN
AROUND 1015 PM...WOODLAWN...WOODLAWN AROUND 1030 PM...HOLLYWOOD BEACH
AROUND 1045 PM AND KENNEDYVILLE AROUND 1100 PM.
WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3973 7615 3975 7610 3986 7602 3986 7600
3927 7583 3923 7618 3933 7619 3938 7611
3938 7607 3945 7600 3946 7602 3953 7599
3956 7610 3968 7622 3973 7622
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:29 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 5, 9:29 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT SUN JUN 5 2011 .SYNOPSIS... WEAK HIGH PRESSURE IS FORECAST TO INFLUENCE OUR REGION DURING MUCH OF THE NEW WEEK. A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO OUR REGION ON FRIDAY AND IT SHOULD REMAIN IN OUR VICINITY OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE LAST OF THE WIDELY SCATTERED CONVECTION TO MOVING THROUGH SOUTH CENTRAL AND SOUTHEAST PENNSYLVANIA LATE THIS EVENING...WITH ISOLATED SHOWERS ACROSS THE LEHIGH INTO THE PHILADELPHIA METRO AREA. THE BEST INSTABILITY LEFT OVER FROM THE AFTERNOON HEATING RESIDES ACROSS SOUTH CENTRAL PENNSYLVANIA...AND THE LAST OF THE CONVECTION IS FOLLOWING THE INSTABILITY EDGE. FURTHER NORTH...THE AIRMASS IS STABLE...AND THE LOWER LEVELS ARE STABILIZING NOW (AS PATCHY FOG BEGIN TO FORM). THE LAST OF THE CONVECTION SHOULD DROP INTO NORTHEAST MARYLAND IN THE NEXT 2 OR 3 HOURS...AND THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE INCLUDED HERE. FURTHER NORTH AND EAST...WITH THE LOWER LEVEL STABILIZING AND THE MID LEVEL SHORT WAVE PASSING THE REGION NOW...THE ISOLATED ACTIVITY SHOULD BE TRENDING DOWN. THE LATEST HIGH RESOLUTION MODEL RUN SHOWS ACTIVITY DEVELOPING ACROSS NORTHEAST NEW JERSEY LATER TONIGHT AND MOVING SOUTH WITH THE MID LEVEL FLOW. CONSIDERING HOW STABLE THE AIRMASS WILL BECOME BY THEN...IT SEEMS UNLIKELY THAT MUCH WILL REDEVELOP LATER TONIGHT. A SLIGHT CHANCE OF SHOWERS WILL CONTINUE TO BE MENTIONED FOR EASTERN NEW JERSEY AND THE NEARBY COASTAL WATERS...BUT FOR NOW THAT SHOULD DO IT. SKIES SHOULD BECOME PARTLY CLOUDY WITH THE PASSING OF THE SHORT WAVE. THE DRIER AIR ON THE BACK SIDE OF THE SURFACE TROUGH ASSOCIATED WITH THE SHORT WAVE SHOULD GET INTO WESTERN AREAS LATER TONIGHT...BUT NOT BEFORE SOME PATCHY FOG DEVELOPS (AS IT IS TRYING NOW). THIS WILL BE INCLUDED IN THE FORECAST FOR A TIME TONIGHT. OVERALL...TEMPERATURES SEEM TO BE IN LINE FOR THE OVERNIGHT HOURS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... FROM MONDAY THROUGH TUESDAY NIGHT, A MID LEVEL LOW IS FORECAST TO LINGER OVER THE WESTERN NORTH ATLANTIC AS A MID LEVEL HIGH REMAINS OVER THE SOUTH CENTRAL STATES. AS A RESULT, OUR REGION WILL BE UNDER A NORTHWEST FLOW. ON WEDNESDAY, THE LOW IS EXPECTED TO DRIFT FARTHER OUT TO SEA WITH THE RIDGE EXPANDING NORTHEASTWARD TOWARD OUR REGION. MONDAY SHOULD BE A DRY DAY IN MUCH OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. HOWEVER, A LINGERING BOUNDARY MAY TOUCH OFF ISOLATED RAIN SHOWERS AND AFTERNOON THUNDERSTORMS. AS A RESULT, WE WILL KEEP THE SLIGHT CHANCE POPS IN THE FORECAST. A WEAK MID LEVEL SHORT WAVE IS EXPECTED TO DROP OVER OUR REGION ON TUESDAY AFTERNOON. THE 1200 UTC GUIDANCE IS SUGGESTING SLIGHT CHANCE POPS FOR OUR NORTHERN AND CENTRAL COUNTIES AT THAT TIME. AS THE RIDGE BEGINS TO BUILD TOWARD OUR REGION ON WEDNESDAY, TEMPERATURES AT 850 HPA ARE EXPECTED TO RISE NEAR +20C. IT APPEARS AS THOUGH MOST OF OUR FORECAST AREA WILL REACH THE LOWER 90S ON WEDNESDAY AFTERNOON. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MID-LEVEL RIDGING CENTERED OVER THE SOUTHEAST PORTIONS OF THE COUNTRY WEDNESDAY NIGHT INTO THURSDAY WILL EVENTUALLY PUSH FURTHER SOUTH AS A CUTOFF LOW MOVES SOUTH FROM EASTERN CANADA...BEFORE MOVING OVER THE COASTAL WATERS OF NOVA SCOTIA LATER IN THE WEEKEND. THIS BASICALLY MEANS THE HOT PATTERN SETTING ITSELF UP FOR MIDWEEK WILL END BY THE END OF THE WORK WEEK. AT THE SURFACE, A COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION FROM THE WEST THURSDAY NIGHT AND FRIDAY BEFORE BECOMING QUASI-STATIONARY JUST TO OUR SOUTH SATURDAY AND SUNDAY. SO THE LONG-TERM PERIOD WILL BEGIN HOT, THEN TURN MORE SEASONABLE AFTER SHOWERS AND THUNDERSTORMS MOVE THROUGH THE AREA LATER THURSDAY AND FRIDAY. THE PROSPECT FOR SHOWER ACTIVITY NEXT WEEKEND WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT MOVES. RIGHT NOW IT APPEARS IT WILL BE FAR ENOUGH SOUTH SO AS NOT TO PRODUCE ANY RAIN ACTIVITY FOR THE MOUNT HOLLY SERVICE AREA NORTH AND WEST OF THE I-95 CORRIDOR, BUT THERE COULD BE SOME BRIEF SHOWER ACTIVITY IN FAR SOUTHERN NEW JERSEY AND THE DELMARVA. FOR THE GRIDS, SIDED WITH HPC GUIDANCE EXCEPT FOR TEMPERATURE WHICH WERE SHAVED DOWN JUST A BIT ON THU AND FRI TO ACCOUNT FOR INCREASED CLOUD COVER. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A CB GROUP WAS INCLUDED AT RDG AND ABE TILL 02Z TO ACCOUNT FOR THE POSSIBILITY OF THUNDERSTORMS MOVING ACROSS OR NEAR THOSE TWO AIRPORTS THROUGH THE EVENING HOURS. OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE MAJORITY OF THE TAF PERIOD. HOWEVER, THERE COULD BE SOME MVFR AND EVEN SOME LOCAL IFR CONDS TONIGHT AS LOW LEVEL MOISTURE INCREASES IN RESPONSE TO THE FRONT. CONFIDENCE IS LOW ON THE IFR, SO WILL NOT INDICATE ANYTHING LOWER THAN MVFR ATTM. CONDS WILL IMPROVE SHORTLY AFTER DAYBREAK ON MONDAY TO VFR WHERE THEY WILL REMAIN FOR THE REST OF THE PD. OTHERWISE...A WEAK EAST TO SOUTHEAST FLOW IN ADVANCE OF THE FRONT WILL TURN MORE NORTHEAST OR NORTH IN THE WAKE OF THE FRONT TONIGHT AND MONDAY ..BUT SPEEDS WILL BE MOSTLY LESS THAN 10 KNOTS AND WILL PROBABLY BECOME CALM FOR MANY OF THE MORE RURAL TAF SITES DURING TONIGHT. OUTLOOK... HIGH PRESSURE AND DRIER AIR WILL BUILD AND VFR CONDITIONS ARE ANTICIPATED FOR THE FIRST HALF OF THE COMING WEEK. && .MARINE... MARINE CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS TONIGHT THROUGH EARLY THIS COMING WEEK AT LEAST. A WEAK FRONT WILL APPROACH THE COASTAL WATERS FROM THE WEST- NORTHWEST AND CROSS THE AREA TONIGHT. A LOW ON THE FRONT WILL PASS OFF THE CAROLINA COAST TONIGHT. HIGH PRESSURE WILL BUILD INTO OUR AREA FOR MUCH OF THE UPCOMING WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...HAYES SHORT TERM...IOVINO LONG TERM...MIKETTA AVIATION...MIKETTA MARINE...MIKETTA
Hazardous weather outlook, Jun 5, 3:45 PM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 PM EDT SUN JUN 5 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-062100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 345 PM EDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-062100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 345 PM EDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 5, 6:59 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 PM EDT SUN JUN 5 2011
PAZ054-060-061-060000-
BERKS PA-CARBON PA-LEHIGH PA-
659 PM EDT SUN JUN 5 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND
LEHIGH COUNTIES...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 25 MILES WEST OF LEHIGHTON...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR TRESCKOW AROUND
715 PM...BEAVER MEADOWS AROUND 730 PM...LANSFORD...SUMMIT HILL
AROUND 745 PM...WANAMAKERS AND LENHARTSVILLE AROUND 800 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4066 7557 4047 7594 4059 7608 4060 7605
4059 7603 4064 7600 4074 7578 4084 7594
4090 7600 4092 7599 4097 7587 4097 7586
HAYESSpecial weather statement, Jun 5, 7:39 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 PM EDT SUN JUN 5 2011
PAZ055-060045-
MONROE PA-
739 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF WILKES-BARRE...MOVING SOUTHEAST
AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BLAKESLEE...TOBYHANNA AROUND
815 PM...LONG POND...POCONO RACEWAY AROUND 830 PM...REEDERS AND JONAS
AROUND 845 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4108 7515 4084 7544 4095 7555 4097 7554
4099 7550 4111 7562 4113 7566 4115 7562
4123 7554 4123 7552 4125 7550 4125 7545
HAYESSpecial weather statement, Jun 5, 7:44 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT SUN JUN 5 2011
PAZ060-060045-
BERKS PA-
744 PM EDT SUN JUN 5 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 36 MILES WEST OF LEHIGHTON...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR STRAUSSTOWN...
PORT CLINTON AROUND 830 PM...BERNVILLE AND CENTERPORT AROUND 845 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4052 7637 4052 7630 4054 7618 4056 7615
4058 7609 4060 7605 4059 7603 4063 7600
4046 7580 4028 7608 4051 7640
HAYESSpecial weather statement, Jun 5, 8:16 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT SUN JUN 5 2011
NJZ007-PAZ054-055-060>062-069-060115-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
WARREN NJ-
816 PM EDT SUN JUN 5 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON...
LEHIGH...MONROE...NORTHAMPTON AND WARREN COUNTIES...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
LEHIGHTON TO 2 MILES NORTHWEST OF LEHIGHTON TO 9 MILES SOUTHWEST OF
LEHIGHTON...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
PENN FOREST RESERVOIR...NEFFS AROUND 830 PM...COFFEETOWN...BEERSVILLE
AROUND 845 PM...PALMER HEIGHTS...FULLERTON AROUND 900 PM...TATAMY AND
OLD ORCHARD AROUND 915 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4084 7522 4071 7519 4053 7535 4066 7593
4068 7592 4074 7578 4080 7588 4099 7582
4099 7580
HAYESSpecial weather statement, Jun 5, 9:08 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT SUN JUN 5 2011
MDZ008-PAZ067-060215-
CECIL MD-CHESTER PA-
908 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF LANCASTER...MOVING SOUTH AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATGLEN AROUND 945 PM...MOUNT
VERNON...GLEN ROY AROUND 1000 PM...CALVERT AND FARMINGTON AROUND 1015
PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3974 7613 3978 7607 3985 7603 3987 7601
3992 7601 3993 7600 3996 7600 4000 7598
3966 7581 3959 7613 3961 7615 3973 7618
HAYESSpecial weather statement, Jun 5, 10:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SUN JUN 5 2011
MDZ008-012-015-PAZ067-060300-
CECIL MD-CHESTER PA-KENT MD-QUEEN ANNE'S MD-
1006 PM EDT SUN JUN 5 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...KENT AND QUEEN
ANNE'S COUNTIES...
AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF ELKTON...MOVING SOUTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR WEST NOTTINGHAM...RISING SUN
AROUND 1015 PM...WOODLAWN...WOODLAWN AROUND 1030 PM...HOLLYWOOD BEACH
AROUND 1045 PM AND KENNEDYVILLE AROUND 1100 PM.
WIND GUSTS TO 40 MPH AND PENNY SIZED HAIL ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3973 7615 3975 7610 3986 7602 3986 7600
3927 7583 3923 7618 3933 7619 3938 7611
3938 7607 3945 7600 3946 7602 3953 7599
3956 7610 3968 7622 3973 7622
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:46 PM EDT | Excessive Heat Watch | PHI | Burlington, Camden, Gloucester, Mercer | 25 hr |
| Jun 5, 8:06 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 39 min |
| Jun 5, 8:16 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 59 min |
| Jun 5, 9:08 PM EDT | Special Weather Statement | PHI | Cecil | 67 min |
| Jun 5, 11:14 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 61 min |
Nearby
Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.